Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A new model for thin plates with rapidly varying thickness. III. Comparison of different scalings

Authors: Robert V. Kohn and Michael Vogelius
Journal: Quart. Appl. Math. 44 (1986), 35-48
MSC: Primary 73K10
DOI: https://doi.org/10.1090/qam/840441
MathSciNet review: 840441
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K10

Retrieve articles in all journals with MSC: 73K10

Additional Information

DOI: https://doi.org/10.1090/qam/840441
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society